RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2013, том 25, выпуск 3, страницы 3–51 (Mi aa1336)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Обзоры

Sublinear dimension growth in the Kreiss Matrix Theorem

N. Nikolskiab

a University Bordeaux 1, France
b St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka, 27, 191023, St. Petersburg, Russia

Аннотация: We discuss a possible sublinear dimension growth in the Kreiss Matrix Theorem bounding the stability constant in terms of the Kreiss resolvent characteristic. Such a growth is proved for matrices having unimodular spectrum and acting on a uniformly convex Banach space. The principal ingredients to results obtained come from geometric properties of eigenvectors, where we use and compare the approaches by C. A. McCarthy–J. Schwartz (1965) and V. I. Gurarii–N. I. Gurarii (1971). The sharpness issue is verified via finite Muckenhoupt bases (by using mostly the approach by M. Spijker, S. Tracogna, and B. Welfert (2003)).

Ключевые слова: power bounded, Kreiss Matrix Theorem, unconditional basis, Muckenhoupt condition.

Полный текст: PDF файл (522 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2014, 25:3, 361–396

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 12.12.2012
Язык публикации: английский

Образец цитирования: N. Nikolski, “Sublinear dimension growth in the Kreiss Matrix Theorem”, Алгебра и анализ, 25:3 (2013), 3–51; St. Petersburg Math. J., 25:3 (2014), 361–396

Цитирование в формате AMSBIB
\RBibitem{Nik13}
\by N.~Nikolski
\paper Sublinear dimension growth in the Kreiss Matrix Theorem
\jour Алгебра и анализ
\yr 2013
\vol 25
\issue 3
\pages 3--51
\mathnet{http://mi.mathnet.ru/aa1336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184597}
\zmath{https://zbmath.org/?q=an:1302.47010}
\elib{http://elibrary.ru/item.asp?id=20730207}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 3
\pages 361--396
\crossref{https://doi.org/10.1090/S1061-0022-2014-01295-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924355843}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1336
  • http://mi.mathnet.ru/rus/aa/v25/i3/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. Baranov, R. Zarouf, “A model space approach to some classical inequalities for rational functions”, J. Math. Anal. Appl., 418:1 (2014), 121–141  crossref  mathscinet  zmath  isi  elib  scopus
    2. F. L. Schwenninger, “On measuring unboundedness of the $H^\infty$-calculus for generators of analytic semigroups”, J. Funct. Anal., 271:1 (2016), 49–84  crossref  mathscinet  zmath  isi  scopus
    3. F. L. Schwenninger, “Functional calculus estimates for Tadmor–Ritt operators”, J. Math. Anal. Appl., 439:1 (2016), 103–124  crossref  mathscinet  zmath  isi  scopus
    4. A. D. Baranov, K. Yu. Fedorovskiy, “On $L^1$-estimates of derivatives of univalent rational functions”, J. Anal. Math., 132 (2017), 63–80  crossref  mathscinet  zmath  isi  scopus
    5. J. Rozendaal, M. Veraar, “Sharp growth rates for semigroups using resolvent bounds”, J. Evol. Equ., 18:4 (2018), 1721–1744  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:233
    Полный текст:53
    Литература:51
    Первая стр.:33
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019